Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 1, Pages 83-98
http://dx.doi.org/10.1155/S1173912600000055

Analysis of singly ordered two-way contingency tables

1School of Mathematics and Applied Statistics, University of Wollongong, Northfields Avenue, NSW 2522, Australia
2CSIRO Mathematical and Information Sciences, PO Box 52, North Ryde NSW 1670, Australia

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C.W. Rayner and D. J. Best, “Analysis of singly ordered two-way contingency tables,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 1, pp. 83-98, 2000. https://doi.org/10.1155/S1173912600000055.